Does anybody suffer from palpitations ?

First of all I would like to wish everybody a happy new year and hope 2012.

Does anybody suffer from palpitations that become very fast and feel like your heart is fluttering ? I also become kind of dizzy/light headed. i don't suffer pain exactly but my chest feels a little odd and when it happens my head has a throbbing feeling. This happens at rest as well as during activity. I don't want to bother the Doctor if it is nothing to worry about. i would be very interested to hear from you.

7 Replies

oldestnewest
  • you must see a Doctor palpitaions are often nothing to worry about but can be a sign of an abnormal heart rythme that could be life threatening if not treated, or it could be stress.

    a simple ecg ( where the put some sticky tabs on your chest and take a reading of your heart should tell them if there is anything to worry about)

    its also best to have this done when you actually have the palpitations so the may give you a portable monitor to wear for 24hrs. also wanted to say that most forms of plapitaions can be controld with medication.

    dont put this off get seen.

  • many thanks for your input. I am going to see the Doc tomorrow just to be on the safe side.

    Take care

  • Hi Tich

    You should go to your Dr, it may be nothing but it's best to have it checked out, The Heart can get affected with Lupus (trust me, I know) as can the other organs in the body & as you've been diagnosed with Lupus, it's best not to think, "oh that'll go away"

    Please go to your Dr tomorrow

    Best wishes Trace

  • yes i have palpitations all the time which make me feel light headed and its quite frightening i have fallen over and broken my wrist and my ankle

  • i agree with the above blogs....... I have suffered from palpitations and irregular heart beats etc for a long time.....it is very important to go to the GP and ask for a referral to the cardiologist if for no other reason than to put your mind at rest......as stress is sooooo bad

    I was diagnosed with vasovagal synchopy and a hole in my heart and a;so hi blood pressure so it is a call that you should really make

    that being said HAPPY NEW YEAR

  • Hi Tich!

    There is another thread under 'Cardiac" you might find helpful.

    Hope all is well.

    Margaret x

  • Thank you all so much for replying to my question. I am off to the Docs tomorrow and am sure it will be nothing but I did read the 'tag' regarding cardiac and it seems that it may be a side effect to the Plaquenil so I now realise that waiting to see if it is 'something' may not be a wise move.

    Thank you all again x

You may also like...